# SDR CA011101007

- Difficulty date: October 12, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Cracked
- Location: Cockpit
- Component: Windshield, Cndair, CL6002B19
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT SIDE WINDOW CRACKED 35 CM. THE DETAILED INSPECTION SHOWED CRACKS IN THE INNER PLY IN THE LOWER PART OF THE WINDOW. REMOVED AND REPLACED THE WINDOW.
